Homogenization of the Maxwell equations in an anisotropic material
Version of Record online: 12 APR 2003
Copyright 2003 by the American Geophysical Union.
Volume 38, Issue 2, April 2003
How to Cite
2003), Homogenization of the Maxwell equations in an anisotropic material, Radio Sci., 38, 8018, doi:10.1029/2001RS002573, 2.(
- Issue online: 12 APR 2003
- Version of Record online: 12 APR 2003
- Manuscript Accepted: 19 DEC 2002
- Manuscript Revised: 13 MAR 2002
- Manuscript Received: 23 NOV 2001
|rds4798-sup-0001-tab01.txt||plain text document||1K||Tab-delimited Table 1.|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.